# SDR FDEA201108043102

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 57,084 hours, 22,301 cycles
- Engine: Ge CF66D
- Engine time: 53,225 hours, 65,804 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ENG 3 EXCEEDENCE ON TAKEOFF.  REJECTED TAKEOFF AT 93 KTS NR 3 N2 SHOWED 101.0  AMM 72-00-00-6-0, NR 3 ENGINE N2 OVERSPEED, 101.0, REQUIRES BORESCOPE OF CORE COMPRESSOR & HPT WITHIN 10 CYCLES.  AMM 72-00-00-6-0. DEBRIEFED CREW NO HIGH BRAKE TEMP DURING REJECT OR TAXI BACK NOTED.  COMPLIED WITH INSP OF INLET AND EXHAUST AREA OF NR 3 ENGINE.  ITEM TRANSFERRED TO OIL.  PERFORMED BORESCOPE NR 3 ENGINE ON HPC & HPT SECTION ON ENGINE NO LIMITING   DEFECTS NOTED MM 72-00-6-0.  TERMINATING ACTION ACCOMPLISHED FOR AMM 72-00-00-6-0.  INSTALLED BOROSCOPE PLUGS B1-0, B1-1, B1-10, B1-15, B3-1 AND B3-2 AFTER INSPECTION.
